# SDR USAA2012030500009

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 22,577 hours, 8,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS COME ON RANDOMLY WHEN ARMED.  RESET OK BY CYCLING TO OFF THEN ARM.  OCCURRED TWICE DURING TAXI ON TWO SEPARATE FLIGHTS.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS SWITCH ON 25VU OVERHEAD PANEL.  OPS CHECK OF EMERGENCY LIGHT GOOD PER AMM 33-51-00-710-001.
